Posted by: Shaffie Shaik | 2012-02-28


Hi. My mum is 64 yrs. After a fracture of her right foot and bone density screening it was discovered that my mum has osteoporosis. For the past 2 years she has been taking Calmag vitamin tablets but it seems without proper medication her condition had deteriorated. She is currently on treatment for Osteoporosis and was prescribed Osteobone70mg. (to be taken once a week)

Kindly advise whether it is advisable for her to contnue taking calmag the day after taking Ostebone medication.



Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageHealthy Bones

Dear Shaffie
She can either skip her calcium on the day that she takes the Osteobon or take it with her evening meal- as long as it is taken long after her Osteobon as the calcium can inhibit the Osteobon's absorption.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.